# SDR GLBA2013040100222

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 34,858 hours, 42,599 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE TEE SECTION OF THE LT HORIZONTAL STAB LOWER AT HSS 5.000 AND 10.5 PERCENT AT A SCREW HOLE, .5" IN LENGTH.  REPAIRED IAW EO 13-1900-55-011.  MAJOR REPAIR.
